Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 12:22:12 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632334
  • Total Topics: 47882
  • Online Today: 209
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: First treatment: Truvada, Prezista, Norvir and Intelence ... any tips ?  (Read 2093 times)

0 Members and 1 Guest are viewing this topic.

Offline nomatterhow

  • Member
  • Posts: 48
Hi!! I finally got Phenotype test results and was suggested to take these 4 drugs from monday, I got them at the pharmacy yesterday  and want to start this monday... my cd4 is : 130 and my Viral load : 70,000, and 4/8 percentage is : 11% ... (is this the right moment to start or can i wait a few more weeks ? )

is there any precaution I should take ? I think I should take them with/after food, but apart from that , what am I expecting to happen the first days?

I am f**** nervous!


Thank you all !!

Offline nixsmail

  • Member
  • Posts: 73
i'm on truvada, prezista and norvir. have been for almost 3 years now and there have been no noticeable side effects. i take them once a day in the evening with my dinner or a snack. i believe that the drugs that require the food are the prezista with norvir, i think truvada can be taken with or without food. my lab stats are in my signature and i was about the same place as you when i started the drugs and really didn't have any hesitation about starting. my cd4 count was falling and load rising so needed to get started. i'm not sure about the intelence that you're scheduled to be on so someone else will have to comment on that. all in all it's been pretty uneventful and is now a habit rather than a bother. you just need to be adherent after starting and get it to be a habit. wishing you well and long life.
09/05/07 Officially diagnosed +4yrs at the time
11/06/07 CD4 624 (18%) VL 43,200
05/04/09 CD4 272 (15%) VL 521,190
06/10/09 CD4 127 (13%) VL 626,376 Started Truvada/Prezista/Norvir
07/15/09 CD4 849 (20%) VL 379
09/09/09 CD4 594 (21%) VL 68
01/28/10 CD4 706 (23%) VL 127
05/27/10 CD4 655 (22%) VL 322
07/29/10 CD4 750 (22%) VL 220
10/22/10 CD4 669 (23%) VL 65
12/27/10 CD4 720 (24%) VL 270
03/08/11 CD4 644 (23%) VL 631
07/27/11 CD4 694 (23%) VL <20
03/09/12 CD4 601 (20%) VL UND
11/07/12 CD4 693 (23%) VL UND
04/17/13 CD4 559 (23%) VL UND
11/07/13 CD4 846 (24%) VL UND
03/28/14 CD4 869 (24%) VL UND

Offline buginme2

  • Member
  • Posts: 2,834
I would start now.  Your CD4 is already very low, what are you waiting for.

I would not expect any major complications.  You may have some mild GI issues from the Norvir.  Its common to have some skin issues flair up (rashes, etc).  Since your CD4 is low you may have some immune reconstitution flare ups.

Its normal to be nervous, its also normal to ask yourself, why was I so fucking nervous? About 2 weeks after starting.

Offline Rhaegar

  • Member
  • Posts: 99
I would definitely start medication now.  I remember reading in the LTS section that it takes a considerably longer time for the CD4 count to recover once it has fallen below 50.  So why wait?

I'm taking Truvada, Norvir, and Prezista and also haven't had any side effects.  I can't speak for the 4th medication though.

Also, nixsmail, may I ask why it took so long for you to get to undetectable?  I'm just curious.

-Kevin
05/19/2011: Diagnosed.  CD4 159   VL 284,000.
04/29/2013:  CD4 789,   VL <20

Offline paulie_tx

  • Member
  • Posts: 6
Happy to find this post!!!  I started the same meds a few days ago...appears to be a common treatment.  No side effects.  In fact, I stayed away from Atripla because I didnt want to experience the wicked-dreams, etc.  I'd rather take 4 pills a day and sleep well.

Offline nomatterhow

  • Member
  • Posts: 48
i started my treatment!!! yaaay

no side effects, some rash but i guess thats more bactrim than ART

some belly ache in the evening but then disappears soon... i had diarrhea in the morning but then i reduced coffee and its all better now

i had one glass of champagne one evening , and it immediately burnt something in  my stomach, so i didnt drink anymore

waiting for my blood test to see the tendency and effectiveness of this regimen

i am happy i did the wise choice :)

Offline forrest

  • Member
  • Posts: 162
Awesome NMH!  Glad to hear it's' going well!  :D
2011-03-26:  Tested Positive

Date           |VL        |CD4 |4%  |CD8 |8%  |C4:C8
2011-04-06 |48,653 |603 |32.0 |646 |35.0 |0.61
2011-05-23 |64,324 |577 |36.0 |576 |36.0 |1.00
2011-08-02 |18,319 |574 |36.3 |587 |37.2 |0.98
2011-12-06 |10,375 |480 |30.1 |616 |38.7 |0.78
2012-02-22 |  9,674 |570 |33.6 |655 |38.7 |0.87
2012-05-04 |  8,439 |559 |30.4 |706 |38.4 |0.79

Offline paulie_tx

  • Member
  • Posts: 6
OMG!!!!  I was also taking bactrim.  Broke out in hives.  Dr. stopped the bactim and told me to take benadryl.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.